# SDR SWIA202264993

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H PRESSURE FLOOR SILL PANEL IS CORRODED IN MULTIPLE SPOTS, MARKED.     (C-CHECK RO 3/14/2022)    REPAIRED R/H PRESSURE FLOOR SILL PANEL BY BLENDING 12 DISCREPANT AREAS REF GREO 601R-53-41-666 REV -C, DATED 2012-11-06 AND REO 601R-53-41-3015, REV --, DATED 2022-02-03. PRESSURE LEAK CHECK GOOD REF CRJ200 AMM 21-32-00-863-801. SKYWEST TASKCARD 51-900-1003-SKY COMPLETED. SEE CONTINUE CARD FOR DETAILS
